Alert archive / Montana / Red Flag Warnings in 2022
Red Flag Warning 4, NWS Great Falls, MT
NWS Great Falls, MT issued this red flag warning at Sep 6, 2022, 3:26 AM MDT for 18 counties in Montana. It took effect at Sep 7, 2022, 12:00 PM MDT. It was in force for 12 hr. 33 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Sep 6, 2022, 3:26 AM MDT (09:26 UTC)
- In effect from
- Sep 7, 2022, 12:00 PM MDT
- Expired
- Sep 8, 2022, 12:00 AM MDT
- In force
- 12 hr
- Issued by
- NWS Great Falls, MT
Counties Blaine County, MT, Broadwater County, MT, Cascade County, MT, Chouteau County, MT, Fergus County, MT, Gallatin County, MT, Glacier County, MT, Hill County, MT, Jefferson County, MT, Judith Basin County, MT, Lewis and Clark County, MT, Liberty County, MT, Meagher County, MT, Phillips County, MT, Pondera County, MT, Powell County, MT, Teton County, MT, Toole County, MT
The radar
The Great Falls radar (KTFX), 24 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 1:30 PM MDT | NON-TSTM WND GST 58 | 5 Ese Pendroy, MT | MESONET STATION RICMT RICE RIDGE. |
| Sep 7, 2:52 PM MDT | NON-TSTM WND GST 58 | 7 Ssw Havre, MT | AMBIENT WEATHER STATION MEASURED 58 MPH WIND GUST. |
| Sep 7, 4:11 PM MDT | NON-TSTM WND GST 58 | 3 Sw Cut Bank, MT | ASOS STATION KCTB CUT BANK AIRPORT. |
| Sep 7, 4:46 PM MDT | NON-TSTM WND GST 53 | Deer Lodge, MT | |
| Sep 7, 4:54 PM MDT | NON-TSTM WND GST 47 | 7 N Helmville, MT | |
| Sep 7, 4:54 PM MDT | NON-TSTM WND GST 59 | 2 Nw Pendroy, MT | MESONET STATION MTPND PENDROY (MT DOT). |
| Sep 7, 4:56 PM MDT | TSTM WND GST 62 | 13 S Marysville, MT | MESONET STATION MTMDP MACDONALD PASS (MT DOT). |
| Sep 7, 5:17 PM MDT | NON-TSTM WND GST 55 | Elliston, MT | |
| Sep 7, 5:21 PM MDT | TSTM WND GST 61 | 14 Sw Simms, MT | AWOS STATION K1GM GOLF. |
| Sep 7, 5:23 PM MDT | NON-TSTM WND GST 56 | 17 Sw Simms, MT | MESONET STATION MTBOW BOWMANS (MT DOT). |
| Sep 7, 5:24 PM MDT | NON-TSTM WND GST 65 | 8 Ssw Wolf Creek, MT | MESONET STATION MTSBN SIEBEN FLATS - MDT. |
| Sep 7, 5:25 PM MDT | TSTM WND GST 61 | 2 E Helena, MT | ASOS STATION KHLN HELENA AIRPORT. |
| Sep 7, 5:28 PM MDT | TSTM WND GST 58 | 4 N East Helena, MT | VIA AMBIENTWEATHER. |
| Sep 7, 5:28 PM MDT | TSTM WND GST 58 | 9 N East Helena, MT | GUST OF 58.2MPH RECORDED AND RELAYED VIA AMBIENT WEATHER. |
| Sep 7, 5:28 PM MDT | TSTM WND GST 63 | 8 Ssw Wolf Creek, MT | CORRECTS PREVIOUS NON-TSTM WND GST REPORT FROM 8 SSW WOLF CREEK. MESONET STATION MTSBN SIEBEN FLATS - MDT. |
| Sep 7, 5:28 PM MDT | NON-TSTM WND GST 63 | 8 Ssw Wolf Creek, MT | MESONET STATION MTSBN SIEBEN FLATS - MDT. |
| Sep 7, 5:30 PM MDT | TSTM WND GST 59 | 9 Ne Augusta, MT | GREENFIELD IRRIGATION. |
| Sep 7, 5:30 PM MDT | NON-TSTM WND GST 56 | Joplin, MT | MESONET STATION GW0416 JOPLIN. |
| Sep 7, 5:42 PM MDT | TSTM WND GST 60 | 7 Ne Craig, MT | MESONET STATION MTYEP MDT - GARY COOPER BRIDGE - DEARBORN. |
| Sep 7, 5:56 PM MDT | TSTM WND GST 61 | 6 Nne Fairfield, MT | MESONET AW HOTEL. |
| Sep 7, 6:00 PM MDT | NON-TSTM WND GST 56 | 10 Nne Vaughn, MT | MESONET STATION MTM21 9.6 NE VAUGHN (MT-MESO). |
| Sep 7, 6:07 PM MDT | TSTM WND GST 58 | 5 Wsw Great Falls, MT | GREAT FALLS AIRPORT ASOS MEASURED 58 MPH WIND GUST. |
| Sep 7, 6:07 PM MDT | TSTM WND GST 60 | 5 Wsw Great Falls, MT | CORRECTS PREVIOUS TSTM WND GST REPORT FROM 5 WSW GREAT FALLS. GREAT FALLS AIRPORT ASOS MEASURED 60 MPH WIND GUST. |
| Sep 7, 6:09 PM MDT | TSTM WND GST 64 | 9 Ene Townsend, MT | SITE KMTTOWNS11. |
| Sep 7, 6:14 PM MDT | TSTM WND GST 60 | 2 W Malmstrom Afb, MT | SITE KMTGREAT49. |
| Sep 7, 6:20 PM MDT | NON-TSTM WND GST 61 | 3 Sw Cut Bank, MT | ASOS STATION KCTB CUT BANK AIRPORT. |
| Sep 7, 6:21 PM MDT | NON-TSTM WND GST 60 | 8 Se East Glacier Park, MT | MESONET STATION DCRM8 DEEP CREEK RAWS. |
| Sep 7, 6:41 PM MDT | NON-TSTM WND GST 56 | 2 Sse Geyser, MT | MESONET STATION MTGYS GEYSER (MT DOT). |
| Sep 7, 6:52 PM MDT | TSTM WND GST 59 | 14 Sw Simms, MT | AWOS STATION K1GM GOLF. |
| Sep 7, 7:39 PM MDT | NON-TSTM WND GST 55 | 1 E Roy, MT | AWOS STATION K1OM OSCAR. |
| Sep 7, 8:03 PM MDT | NON-TSTM WND GST 56 | 3 Wnw Townsend, MT | MESONET STATION GINM8 GINGER RAWS. |
| Sep 7, 8:30 PM MDT | TSTM WND GST 57 | 11 Ene Zortman, MT | MEASURED VIA THE MALTA SOUTH MT DOT SITE. |
| Sep 7, 9:18 PM MDT | NON-TSTM WND GST 56 | 13 S Fort Belknap, MT | MESONET STATION FBLM8 FORT BELKNAP RAWS. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Great_falls, MT (KTFX), launched 00:00Z, 9.4 hours before the alert went out and 37 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 4570 m above ground
- 0-6 km bulk shear
- 38 kt
- 0-1 km storm-relative helicity
- 27 m²/s²
- 0-3 km storm-relative helicity
- 49 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
884 WWUS85 KTFX 060926 RFWTFX URGENT - FIRE WEATHER MESSAGE National Weather Service Great Falls MT 326 AM MDT Tue Sep 6 2022 MTZ112>118-070000- /O.UPG.KTFX.FW.A.0004.220907T1800Z-220908T0600Z/ /O.NEW.KTFX.FW.W.0004.220907T1800Z-220908T0600Z/ Eastern Glacier/Toole/Central/Eastern Pondera/Liberty- Hill and Blaine Counties- Lewis and Clark National Forest Rocky Mountain District- Rocky Mountain Front-Chouteau and Fergus Counties- Lincoln Ranger District of the Helena National Forest- Central and Eastern Lewis and Clark National Forest Areas- Helena and Townsend Ranger Districts of the Helena National Forest- 326 AM MDT Tue Sep 6 2022 ...RED FLAG WARNING IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR HOT TEMPERATURES, GUSTY WINDS, AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112, 113, 114, 115, 116, 117, AND 118... The National Weather Service in Great Falls has issued a Red Flag Warning for hot temperatures, gusty winds, and low relative humidity, which is in effect from noon Wednesday to midnight MDT Wednesday night. * AFFECTED AREA...Eastern Glacier/Toole/Central/Eastern Pondera/Liberty, Hill and Blaine Counties, Lewis and Clark National Forest Rocky Mountain District-Rocky Mountain Front, Chouteau and Fergus Counties, Lincoln Ranger District of the Helena National Forest, Central and Eastern Lewis and Clark National Forest Areas and Helena and Townsend Ranger Districts of the Helena National Forest. * TEMPERATURES...In the mid 90s to lower 100s. * WINDS...West 25 to 40 mph, with gusts near 55 mph. * RELATIVE HUMIDITY...As low as 7 percent. * THUNDERSTORMS...Isolated dry thunderstorms with gusty and erratic winds possible late Wednesday afternoon and evening. * IMPACTS...Extreme fire weather conditions are looking likely on Wednesday. Any existing fires or new fires will likely be extreme difficult or impossible to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/greatfalls
4 follow-up statements
296 WWUS85 KTFX 062036 RFWTFX URGENT - FIRE WEATHER MESSAGE National Weather Service Great Falls MT 236 PM MDT Tue Sep 6 2022 MTZ112>118-071145- /O.CON.KTFX.FW.W.0004.220907T1800Z-220908T0600Z/ Eastern Glacier/Toole/Central/Eastern Pondera/Liberty- Hill and Blaine Counties- Lewis and Clark National Forest Rocky Mountain District- Rocky Mountain Front-Chouteau and Fergus Counties- Lincoln Ranger District of the Helena National Forest- Central and Eastern Lewis and Clark National Forest Areas- Helena and Townsend Ranger Districts of the Helena National Forest- 236 PM MDT Tue Sep 6 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON WEDNESDAY TO MIDNIGHT MDT WEDNESDAY NIGHT FOR HOT TEMPERATURES, GUSTY WINDS, AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112, 113, 114, 115, 116, 117, AND 118... * AFFECTED AREA...Eastern Glacier/Toole/Central/Eastern Pondera/Liberty, Hill and Blaine Counties, Lewis and Clark National Forest Rocky Mountain District-Rocky Mountain Front, Chouteau and Fergus Counties, Lincoln Ranger District of the Helena National Forest, Central and Eastern Lewis and Clark National Forest Areas and Helena and Townsend Ranger Districts of the Helena National Forest. * TEMPERATURES...In the mid 90s to lower 100s. * WINDS...West 25 to 40 mph, with gusts near 60 mph. * RELATIVE HUMIDITY...As low as 7 percent. * THUNDERSTORMS...Isolated dry thunderstorms with gusty and erratic winds possible late Wednesday afternoon and evening. * IMPACTS...Extreme fire weather conditions are looking likely on Wednesday. Any existing fires or new fires will likely be extreme difficult or impossible to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/greatfalls
150 WWUS85 KTFX 070831 RFWTFX URGENT - FIRE WEATHER MESSAGE National Weather Service Great Falls MT 231 AM MDT Wed Sep 7 2022 MTZ112>118-072100- /O.CON.KTFX.FW.W.0004.220907T1800Z-220908T0600Z/ Eastern Glacier/Toole/Central/Eastern Pondera/Liberty- Hill and Blaine Counties- Lewis and Clark National Forest Rocky Mountain District- Rocky Mountain Front-Chouteau and Fergus Counties- Lincoln Ranger District of the Helena National Forest- Central and Eastern Lewis and Clark National Forest Areas- Helena and Townsend Ranger Districts of the Helena National Forest- 231 AM MDT Wed Sep 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT FROM NOON TODAY TO MIDNIGHT MDT TONIGHT FOR HOT TEMPERATURES, GUSTY WINDS, AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112, 113, 114, 115, 116, 117, AND 118... * AFFECTED AREA...Eastern Glacier/Toole/Central/Eastern Pondera/Liberty, Hill and Blaine Counties, Lewis and Clark National Forest Rocky Mountain District-Rocky Mountain Front, Chouteau and Fergus Counties, Lincoln Ranger District of the Helena National Forest, Central and Eastern Lewis and Clark National Forest Areas and Helena and Townsend Ranger Districts of the Helena National Forest. * TEMPERATURES...In the mid 90s to lower 100s. * WINDS...West 25 to 40 mph, with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 9 percent. * THUNDERSTORMS...Isolated dry thunderstorms with gusty and erratic winds possible late Wednesday afternoon and evening. * IMPACTS...Extreme fire weather conditions expected today. Any new or existing fires will likely be extremely difficult to impossible to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/greatfalls
231 WWUS85 KTFX 072039 RFWTFX URGENT - FIRE WEATHER MESSAGE National Weather Service Great Falls MT 239 PM MDT Wed Sep 7 2022 MTZ112>118-080600- /O.CON.KTFX.FW.W.0004.000000T0000Z-220908T0600Z/ Eastern Glacier/Toole/Central/Eastern Pondera/Liberty- Hill and Blaine Counties- Lewis and Clark National Forest Rocky Mountain District- Rocky Mountain Front-Chouteau and Fergus Counties- Lincoln Ranger District of the Helena National Forest- Central and Eastern Lewis and Clark National Forest Areas- Helena and Townsend Ranger Districts of the Helena National Forest- 239 PM MDT Wed Sep 7 2022 ...RED FLAG WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT FOR HOT TEMPERATURES, GUSTY WINDS, AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES 112, 113, 114, 115, 116, 117, AND 118... * AFFECTED AREA...Eastern Glacier/Toole/Central/Eastern Pondera/Liberty, Hill and Blaine Counties, Lewis and Clark National Forest Rocky Mountain District-Rocky Mountain Front, Chouteau and Fergus Counties, Lincoln Ranger District of the Helena National Forest, Central and Eastern Lewis and Clark National Forest Areas and Helena and Townsend Ranger Districts of the Helena National Forest. * TEMPERATURES...In the mid 90s to lower 100s. * WINDS...West 25 to 40 mph, with gusts up to 60 mph. * RELATIVE HUMIDITY...As low as 9 percent. * THUNDERSTORMS...Isolated dry thunderstorms with gusty and erratic winds possible late Wednesday afternoon and evening. * IMPACTS...Extreme fire weather conditions expected today. Any new or existing fires will likely be extremely difficult to impossible to contain. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Red Flag Warning means that critical fire weather conditions are either occurring now, or will shortly. A combination of strong winds, low relative humidity, and warm temperatures can contribute to extreme fire behavior. Please advise the appropriate officials or fire crews in these areas of this Red Flag Warning. && $$ http://www.weather.gov/greatfalls
025 WWUS85 KTFX 080536 RFWTFX URGENT - FIRE WEATHER MESSAGE National Weather Service Great Falls MT 1136 PM MDT Wed Sep 7 2022 MTZ112>118-080645- /O.EXP.KTFX.FW.W.0004.000000T0000Z-220908T0600Z/ Eastern Glacier/Toole/Central/Eastern Pondera/Liberty- Hill and Blaine Counties- Lewis and Clark National Forest Rocky Mountain District- Rocky Mountain Front-Chouteau and Fergus Counties- Lincoln Ranger District of the Helena National Forest- Central and Eastern Lewis and Clark National Forest Areas- Helena and Townsend Ranger Districts of the Helena National Forest- 1136 PM MDT Wed Sep 7 2022 ...RED FLAG WARNING WILL EXPIRE AT MIDNIGHT MDT TONIGHT FOR HIGH WINDS AND LOW HUMIDITY FOR FIRE WEATHER ZONES 112, 113, 114, 115, 116, 117, AND 118... Conditions are slowly improving over the region. Thus the Red Flag Warning will be allowed to expire at Midnight. Note...A wind shift to the north will occur during the early morning hours over North Central MT. The wind shift line was right near the U.S. Canadian border at 1130 PM. $$ http://www.weather.gov/greatfalls
What forecasters said that day
The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Great Falls, MT wrote its last area forecast discussion before this red flag warning went out at Sep 5, 11:45 PM MDT, 3 hours 41 minutes earlier.
Area forecast discussion, Sep 5, 11:45 PM MDT, 3 hours 41 minutes before
Area Forecast Discussion National Weather Service Great Falls MT 1145 PM MDT Mon Sep 5 2022 Aviation Section Updated .SYNOPSIS... Generally sunny skies will prevail over the next few days, but areas of smoke will reduce visibility at times, especially over Southwest MT. It remains warm today, but hot temperatures are expected on Wednesday. However, the heat wave will end by Thursday, as cooler air moves into the region, and afternoon highs only in the 50s and 60s by Friday. && .UPDATE... The going forecast is in good shape, requiring minimal update this evening. Given decreasing winds over North-central Montana this evening, the Red Flag Warning will be allowed to expire. A fire weather watch remains in effect for the region Wednesday. -AM && .AVIATION... 1145 PM MDT Mon Sep 5 2022 (06/06Z TAF period) Some mid/high level clouds will affect the Cut Bank area through mid morning. Otherwise, the main concern is MVFR conditions due to smoke. Most of the MVFR conditions will be in Southwest MT, with visibility down to about 3SM at times. Smoke could become denser during the morning hours though. Mountains/passes will be obscured by smoke through the period. Brusda Refer to weather.gov/zlc for more detailed regional aviation weather and hazard information. && .FIRE WEATHER... Gusty west winds with strongest gusts across north-central MT through early this evening will diminish late this evening and overnight as weak high pressure and a slightly cooler airmass moves into the region from the northwest. Humidity recovery will be somewhat better across the plains tonight but remain poor over the mountains of central and southwest Montana. Mainly clear and dry conditions are expected Tuesday with generally light winds before record heat and gusty winds bring critical fire weather conditions to the area again on Wednesday. Wednesday's fire weather conditions will be a particularly critical combination of record head and very low humidity with winds potentially gusting as high as 30-40 mph across portions of north-central and SW MT with even stronger winds possible along the Rocky Mtn Front. && .PREV DISCUSSION... /ISSUED 521 PM MDT Mon Sep 5 2022/ A strong upper level anti-cyclone remains centered over the Great Basin with flat westerly flow to it's north along the US/Canadian border in response to an upper trough progressing across western Canada. Dry, very warm and breezy to windy conditions persist into early this evening with gusts greater than 30 mph primarily focused across north-central MT. Winds decrease later this evening as the trough to north pushes east and surface high pressure slumps south and east into the area, shifting winds to the NW and N for a period tonight through early Tuesday. This airmass brings some slight cooling, primarily to the plains on Tuesday where afternoon temps will be about 5 degrees cooler than today in the upper 80s to around 90. Meanwhile, the upper ridge amplifies with axis extending north into the area late Tues through Wed pushing temperatures back to near daily and monthly records with afternoon temps in 90s to around 100. Considering unusually late nature of this heat and potential impacts to especially school activity (with this event occurring on a weekday vs last Saturday) we have issued a heat advisory to highlight potential impacts. SW flow around the back side of the ridge strengthens through the day Wed in response to upper level troughing moving into BC while a surface low pressure trough develops downstream of the Rockies across MT/AB setting up windy conditions across most of the area by Wednesday afternoon into the evening. The combination of record heat and winds along with low humidity and ongoing dryness will create critical fire weather conditions on Wednesday. Additionally, some very limited mid level moisture moves around the ridge and up into SW MT Wednesday afternoon for a isolated risk of thunderstorms development, primarily over the mountains of central and SW MT. Hoenisch Thursday through next Sunday...A Broad trough and an attendant cold front passes through the region for the second half of the work week and cools temperatures closer to climatology through the first half of the weekend. Chances for measurable precipitation increase Thursday into Friday, though rainfall amounts look spotty, light, and mostly confined to the central ranges. High pressure then warms temperatures back above normal on Sunday before another cold front brings another cool down early next week. - RCG && .PRELIMINARY POINT TEMPS/POPS... GTF 47 87 58 101 / 0 0 0 0 CTB 44 80 49 93 / 0 0 0 0 HLN 54 93 61 100 / 0 0 0 10 BZN 48 93 56 99 / 0 0 0 10 WYS 38 86 42 87 / 0 0 0 10 DLN 48 93 56 95 / 0 0 0 10 HVR 50 86 57 102 / 0 0 0 0 LWT 50 86 57 100 / 0 0 0 10 && .TFX WATCHES/WARNINGS/ADVISORIES... Fire Weather Watch in effect Wednesday afternoon through Wednesday evening for North-central and portions of Central and Southwest MT. Heat Advisory in effect Wednesday afternoon for portions of North- central and all of Southwest Montana. Air Quality Alert for portions of Central and Southwest MT until 11 AM Tuesday. && http://www.weather.gov/greatfalls
In the hours before
Local storm report, Sep 5, 10:36 PM MDT, 4 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREAT FALLS MT
1036 PM MDT MON SEP 5 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0303 PM NON-TSTM WND GST 1 ENE EAST GLACIER PARK 48.45N 113.20W
09/05/2022 M62 MPH GLACIER MT MESONET
MESONET STATION MTBRN TWO MEDICINE BRIDGE
(MT DOT).
&&
BRUSDAThe office that day
Everything else NWS Great Falls, MT issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 6, 3:21 AM MDT | High Wind Watch | TFX | 11 hr | |
| Sep 6, 2:32 PM MDT | High Wind Warning | TFX | 29 hr |
Nearby
Red Flag Warnings in Montana, 2022Every red flag warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.